You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1968-1969/21/1
Sur une équation fonctionnelle (II)
Download
PDF
- Sur une équation fonctionnelle (II)
Article
Original scientific text
Title
Sur une équation fonctionnelle (II)
Authors
D. Brydak
1
Affiliations
Kraków
Annales Polonici Mathematici
1968-1969/21/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-13
Main language of publication
French
Published
1968
Exact and natural sciences
mathematics